Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have swelling in right hand between knuckles. Taking Thyroxine, aspirin and Bisoprilol. Cause?

the past few months my right hand is experiencing swelling between the knuckles which debilitates its use. i am 56 female and have just stopped taking my statins for 6 weeks to see if it cleared (on advice from dr) no change i also take thyroxine , aspirin ,and bisoprllol am 5foot 2 inch and 14 stone but have been this weight forever...any suggestions please
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for choosing HCM, You need to increase the dose of your thyroxin, but before doing it, re-asses the TSH, T3,T4, for better calculation of drug doses, have hemoglobin test, if turn low then have iron supplements, please be in touch with HCM,
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor